# SDR MZZA98069

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 10614212
- Condition: Missing
- Location: Lt/Rt Wing Tanks
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHK - FOLLOWING REMOVAL OF ALL NON-STRESSED WING FUEL TANK ACCESS PANELS FOUND NO PANELS HAD ALUMINUM KNITTED GASKETS FITTED.  BONDING GASKET REINSTALLED PRIOR TO PANEL REPLACEMENT.  FUEL LEAK CHECK CARRIED OUT.  (X)
